Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: J. Van Mill
Title: Supercompactness and Wallman spaces
Additional book information Mathematical Centre Tracts 85, Mathematisch Centrum, Amsterdam, 1977, iv + 238 pp.


Review Information

Reviewer: Anne K. Steiner
Journal: Bull. Amer. Math. Soc. 84 (1978), 918-919
DOI: http://dx.doi.org/10.1090/S0002-9904-1978-14534-0
PII: S 0002-9904(1978)14534-0